On the embeddability of polar spaces

H. Cuypers, P. Johnson, A. Pasini

Research output: Contribution to journalArticleAcademicpeer-review

7 Citations (Scopus)
1 Downloads (Pure)

Abstract

We show that every nondegenerate polar space of rank at least 4 with at least three points on each line can be embedded in a projective space. Together with some results from [9] and [12], this provides a particularly elementary proof that any such polar space is of classical type. Our methods involve the use of geometric hyperplanes and work equally well for spaces of finite or infinite rank.
Original languageEnglish
Pages (from-to)349-358
JournalGeometriae Dedicata
Volume44
Issue number3
DOIs
Publication statusPublished - 1992

Fingerprint

Dive into the research topics of 'On the embeddability of polar spaces'. Together they form a unique fingerprint.

Cite this